# SDR HALA0700242

- Difficulty date: June 4, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 59,657 hours, 29,048 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Part number: 4077880908
- Part serial: 1586993
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB: CAPT'S CDU DISPLAY BLANK, SELECTING ALT FMC SOURCE DID NOT CORRECT FAULT.  CDU DISPLAY CAME ON AFTER LANDING.  REMOVED AND REPLACED NR 1 MCDU GRD, OPS CK OKAY PER AMM 34-61-02.
